MathSciNet Relay Station
MathSciNet bibliographic data
MR342576 (49 #7322) 17B30
Gauger, Michael A. Duality theories for metabelian Lie algebras. Trans. Amer. Math. Soc. 187 (1974), 89–102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement